# SDR CALA2015071400560

- Difficulty date: July 11, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 81,256 hours, 16,798 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Box
- Part number: 427571
- Condition: Unserviceable
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, WHILE ATTEMPTING TO CROSS RUNWAY, IT TOOK UNUSUALLY HIGH AMOUNT OF POWER TO TAXI ACFT.  NOTICED RT SIDE BRAKE TEMP 3 & CONTINUED TO CLIMB, STOPPED ACFT & CALLED MX FOR ASSISTANCE.  FOUND ANTI-SKID, ANTI-BRAKE CONTROL BOX WITH BOA AB FAULT & RT IRS FAULT, UNABLE TO RESET.  R & R ANTI-SKID & ANTI-BRAKE CONTROL BOX IAW AMM 32-42-01-404-021.  OPERATIONS CHECKED GOOD.
